# SDR USAA2014072200008

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 51,340 hours, 21,310 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2178
- Condition: Debonded
- Location: Lt Elevator
- Part time: 51,340 hours, 21,312 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SY6 CHECK DIS-BOND & AREA OF WATER EGRESS ON LT ELEVATOR UPPER SURFACE APPROX 18 INCHES TO 22 INCHES FROM INBD END & 14 INCHES TO 18 INCHES FROM TE.  REPLACED LT ELEVATOR IAW AMM 27-34-41-400-001-A.
